MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CARTO® 3 SYSTEM EXTERNAL REFERENCE PATCHES; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BIOSENSE WEBSTER INC CARTO® 3 SYSTEM EXTERNAL REFERENCE PATCHES; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Catalog Number CREFP6
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot ll026847 and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a carto® 3 system external reference patches and there was reports of "contaminated material".No further details were provided regarding troubleshooting of the issue or completion of the procedure.No patient consequences were reported.

Brand Name
CARTO® 3 SYSTEM EXTERNAL REFERENCE PATCHES
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
LEAD-LOK INC
814 airport way
sandpoint ID
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21519463
Report Number2029046-2025-00665
Device Sequence Number18570062
Product Code DQK
UDI-Device Identifier20846835000129
UDI-Public(01)20846835000129(17)251208(10)LL026847
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K090017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2025
Device Catalogue NumberCREFP6
Device Lot NumberLL026847
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown